# SDR USAABB03096

- Difficulty date: June 21, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FLOOR LEVEL EMERGENCY LIGHTS FAILED TO TEST.  MAINTENANCE REPLACED ALL THE BATTERY PACKS.  (M)
